# SDR N3VR96157

- Difficulty date: December 2, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N590CA
- Make and model: Boeing 727231
- Aircraft serial: 20098
- Engine: Pwa JT8D9
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Igv Case
- Part number: 537131
- Condition: Cracked
- Location: Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INLET GUIDE VANE CASE WAS CRACKED AT A PREVIOUS WELD REPAIR.  THE INLET GUIDE VALVE (I/G/V) CASE WAS REPLACED IAW MM 72-00 AND THE NR 1 BEARING WAS REPLACED IAW MM 72-00-23.  (M)
